# SDR ASAA2016101618366

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 36,797 hours, 11,351 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATED. EXTINGUISHES WITH MASTER CAUTION RECALL.  ACFT GROUNDED.  VERIFIED THE LT PACK LIGHT FAULT LIGHT, RESET AFTER MASTER CAUTION, IAW  FIM 21-62 TASK 801, PERFORMED PACK TEMP CONTROL BITE PROCEDURE, THIS PACK TCV LIGHT FLAGGED. AFTER VERIFY, GREEN LIGHT "GO" ILLUMINATED, AND THE FAULT RESET, PACK LIGHT NO LONGER ILLUMINATED. PERFORMED BITE PROCEDURE TWICE AND NO FAULTS WERE DETECTED. OPS CHECK GOOD.
